MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.5 TI HD PRECON ROD 80MM STR LEN/400MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.5 TI HD PRECON ROD 80MM STR LEN/400MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Model Number 04.633.280
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: nkb, mni, kwq, kwp.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, patient underwent a hardware removal due to broken rods.The patient had bilateral broken rods and had to have them replaced.It was found when the patient came to the doctor's office for the post-op follow up.This report is for one (1) 5.5mm ti hard precontoured rod 80mm straight length/400mm.This is report 1 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6: the lot number is unknown, therefore no mre can be performed.Customer quality investigation: the complaint device was not received for investigation.The following investigation is based on the image(s) provided.The image(s) was reviewed, and the complaint condition could be confirmed as the rod is seen to be broken.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.5 TI HD PRECON ROD 80MM STR LEN/400MM
Common Device Name
ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12422945
Report Number2939274-2021-05183
Device Sequence Number3609650
Product Code MNH
UDI-Device Identifier10705034746449
UDI-Public(01)10705034746449
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.633.280
Device Catalogue Number04.633.280
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2021
Supplement Date Received by Manufacturer09/10/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date09/29/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - MONO/POLYAXIAL SCREWS: MATRIX; UNK - MONO/POLYAXIAL SCREWS: MATRIX
Outcome Attributed to Adverse Event Required Intervention;